Alert archive / Oklahoma / Tornado Warnings in 2005

Tornado Warning 46, NWS Norman, OK

October 19, 2005Woods County, Oklahoma

NWS Norman, OK issued this tornado warning at Oct 19, 2005, 6:09 PM CDT for Woods County, Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 19, 2005, 6:09 PM CDT (23:09 UTC)
Expired
Oct 19, 2005, 7:15 PM CDT
In force
66 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Woods County, OK

The radar

The Vance AFB radar (KVNX), 76 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 19, 6:22 PM CDTTORNADOCamp Houston, OKPRELIMINARY TORNADO REPORT. TORNADO LASTED APPROXIMATELY 5 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 19, 12:40 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 11.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2005-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2005-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-362 J/kg
Mixed-layer LCL
1863 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 192310
TOROUN
OKC151-200015-
/O.NEW.KOUN.TO.W.0046.051019T2309Z-051020T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
609 PM CDT WED OCT 19 2005

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  WOODS COUNTY IN NORTHWEST OKLAHOMA

* UNTIL 715 PM CDT

* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES   
SOUTHWEST OF FREEDOM...MOVING EAST AT 35 MPH. 

* LOCATIONS IN THE WARNING INCLUDE AVARD AND FREEDOM.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

THIS STORM WILL ALSO PRODUCE DAMAGING HAIL AND DAMAGING WINDS.

LAT...LON 3683 9925 3667 9904 3668 9868 3695 9868

$$
5 follow-up statements
000 
WWUS54 KOUN 192319
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
618 PM CDT WED OCT 19 2005

OKC151-200015-
/O.CON.KOUN.TO.W.0046.000000T0000Z-051020T0015Z/
WOODS OK-
618 PM CDT WED OCT 19 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WOODS 
COUNTY...

AT 618 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED NEAR FREEDOM...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE CAMP HOUSTON AND FREEDOM.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

GOLFBALL OR LARGER SIZE HAIL ALONG WITH WINDS OF 70 MPH WILL OCCUR 
WITH THIS STORM.

LAT...LON 3686 9924 3671 9906 3676 9871 3698 9872

$$
000 
WWUS54 KOUN 192327
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
627 PM CDT WED OCT 19 2005

OKC151-200015-
/O.CON.KOUN.TO.W.0046.000000T0000Z-051020T0015Z/
WOODS OK-
627 PM CDT WED OCT 19 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WOODS 
COUNTY...

AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHWEST
OF TEGARDEN...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE ALVA.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

LAT...LON 3694 9919 3671 9906 3670 9865 3700 9863

$$
JAMES
000 
WWUS54 KOUN 192333
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
633 PM CDT WED OCT 19 2005

OKC151-200015-
/O.CON.KOUN.TO.W.0046.000000T0000Z-051020T0015Z/
WOODS OK-
633 PM CDT WED OCT 19 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WOODS 
COUNTY...

AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR TEGARDEN...
MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE ALVA.

THIS STORM MAY PRODUCE A TORNADO AT ANYTIME. TAKE COVER NOW

LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR 
STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE 
LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS.

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

LAT...LON 3694 9919 3671 9906 3670 9865 3700 9863

$$
JAMES
000 
WWUS54 KOUN 192345
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT WED OCT 19 2005

OKC151-200015-
/O.CON.KOUN.TO.W.0046.000000T0000Z-051020T0015Z/
WOODS OK-
644 PM CDT WED OCT 19 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WOODS 
COUNTY...

AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES NORTH 
NORTHEAST OF CORA...MOVING NORTHEAST AT 35 MPH. THIS STORM APPEARS 
TO BE REORGANIZING 5 MILES EAST OF CORA...WHERE ANOTHER TORNADO 
COULD FORM SHORTLY.

* LOCATIONS IN THE WARNING INCLUDE ALVA.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

LAT...LON 3694 9919 3671 9906 3670 9865 3700 9863

$$
JAMES
000 
WWUS54 KOUN 200007
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT WED OCT 19 2005

OKC151-200015-
/O.CON.KOUN.TO.W.0046.000000T0000Z-051020T0015Z/
WOODS OK-
704 PM CDT WED OCT 19 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WOODS 
COUNTY...

AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTH OF 
ALVA...MOVING NORTHEAST AT 35 MPH. THIS STORM HAS SLOWLY WEAKENED...
AND IS EXPECTED TO MOVE INTO KANSAS BY 715 PM. REISSUANCE OF A 
TORNADO WARNING IS UNLIKELY.

* LOCATIONS IN THE WARNING INCLUDE ALVA...CAPRON AND HOPETON.

LAT...LON 3699 9886 3668 9867 3667 9853 3699 9855

$$
JAMES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Oct 19, 3:46 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Oct 19, 3:46 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
346 PM CDT WED OCT 19 2005

.DISCUSSION...
THE STRONG STORM SYSTEM THAT WE HAVE BEEN WAITING FOR HAS FINALLY
ARRIVED IN OUR VICINITY. THE UPPER LOW IS NOW CENTERED OVER
SOUTHERN COLORADO AND WILL CONTINUE TO MOVE GENERALLY EAST ACROSS
KANSAS TONIGHT. THE SURFACE FEATURES CONSIST OF A FRONT NEAR THE
KANSAS/OKLAHOMA BORDER... A LOW OVER THE OKLAHOMA PANHANDLE... AND
A DRYLINE SOUTH FROM THE LOW ACROSS THE EASTERN TEXAS PANHANDLE.
IN ADDITION... A COLD FRONT EXTENDED FROM THE LOW SOUTHWEST INTO
NEW MEXICO.  ALL THESE FEATURES WILL ADVANCE TOWARD THE EAST
TONIGHT. DYNAMICS WILL STRONGLY FAVOR SEVERE STORMS... BUT
MOISTURE WILL BE IN SOMEWHAT SHORT SUPPLY. NEVERTHELESS... WE WILL
MENTION THE POSSIBILITY OF SEVERE STORMS TONIGHT ACROSS MUCH OF
OUR FORECAST AREA... BEFORE MIDNIGHT.

AS THE ENTIRE SYSTEM MOVES EAST TOMORROW... THE WARM AND STORMY
WEATHER WILL BE REPLACED WITH A COOL NORTHWEST BREEZE AND POSSIBLY
SOME LIGHT SHOWERS ALONG OUR NORTHEAST BORDER. SURFACE HIGH
PRESSURE WILL MOVE IN AND GIVE OKLAHOMA AND NORTH TEXAS MORE
TYPICAL LATE-OCTOBER WEATHER.

ANOTHER SURGE OF COOLER AIR IS DUE TO ARRIVE ABOUT SUNDAY MORNING.
TIMING IS QUITE DIFFERENT BETWEEN THE GFS AND THE NAM. GIVEN THE
PERFORMANCE OF THESE TWO MODELS SO FAR THIS SEASON... HAVE OPTED
TO GO WITH THE TIMING OF THE GFS. THIS COOL AIRMASS WILL BE
SUPPORTED BY A VERY STRONG UPPER LOW THAT WILL BE CENTERED OVER
THE MID-MISSISSIPPI VALLEY ON SUNDAY AND MONDAY. TEMPERATURES WILL
LIKELY DROP TO THE COOLEST LEVELS SO FAR THIS SEASON ON MONDAY
MORNING. PLACES THAT ARE FAVORED FOR COLD MORNINGS UNDER HIGH
PRESSURE MAY WELL SEE FROST MONDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  57  66  47  70 /  50   0  10   0
HOBART OK         55  71  48  73 /  20   0  10   0
WICHITA FALLS TX  59  75  50  75 /  20   0  10   0
GAGE OK           49  67  42  70 /  50   0  10   0
PONCA CITY OK     54  63  45  68 /  80  20  10   0
DURANT OK         64  79  53  74 /  20   0  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/23
Hazardous weather outlook, Oct 19, 12:00 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT WED OCT 19 2005

OKZ004>048-050>052-TXZ083>090-201200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND NORTH OF A LINE
EXTENDING FROM CROWELL AND WICHITA FALLS TEXAS...NORTHEAST TO PAULS
VALLEY AND HOLDENVILLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 3 AM.

IMPACTS...
SUPERCELL STORMS COULD PRODUCE HAIL TO THE SIZE OF TENNIS BALLS
WHICH COULD CAUSE SOME DAMAGE TO AUTOMOBILES AND VEGETATION. ALONG
WITH THE LARGE HAIL... DAMAGING WIND GUSTS TO 65 MPH ARE POSSIBLE.
THERE WILL ALSO BE A RELATIVELY SMALL AREA WHERE WE HAVE CONCERN FOR
SHORT-LIVED TORNADOES LATE THIS AFTERNOON AND EARLY THIS EVENING.
THIS AREA WILL BE OVER PORTIONS OF WEST-CENTRAL... NORTHWEST... AND
NORTH-CENTRAL OKLAHOMA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO THE EARLY
MORNING HOURS ON THURSDAY.

DISCUSSION...
A MUCH ANTICIPATED STRONG UPPER STORM SYSTEM OVER COLORADO LATE THIS
MORNING CONTINUES TO MOVE CLOSER TO OKLAHOMA AND NORTH TEXAS. THIS
SYSTEM IS EXPECTED TO REACH WEST CENTRAL KANSAS THIS EVENING. THE
STORM WILL INDUCE A SURFACE LOW PRESSURE AREA OVER NORTHWEST
OKLAHOMA THIS AFTERNOON AND EVENING. NEAR AND JUST NORTH OF THIS LOW
PRESSURE AREA...A COLD FRONT IS EXPECTED TO BECOME STATIONARY UNTIL
MIDNIGHT OR LATER...BEFORE SURGING QUICKLY SOUTH AGAIN AS A COLD
FRONT EARLY THURSDAY. IN ADDITION TO THIS FRONT...A DRY LINE WILL
EXTEND SOUTHWARD FROM THE SURFACE LOW. ALL THREE OF THESE
FEATURES...THE SURFACE LOW...STATIONARY FRONT...AND DRY LINE...WILL
HELP FOCUS THUNDERSTORM DEVELOPMENT THIS AFTERNOON INTO THE
OVERNIGHT HOURS. ALTHOUGH RICH LOW LEVEL MOISTURE WILL BE
LACKING...AND FORECASTED INSTABILITY MARGINAL...VERY STRONG FORCING
AND WIND SHEAR ASSOCIATED WITH THE APPROACHING STORM SYSTEM WILL
YIELD STRONG AND SEVERE THUNDERSTORMS. IN ADDITION TO DAMAGING HAIL
BEING A CONCERN WITH ANY THUNDERSTORMS THIS AFTERNOON AND TONIGHT...
WE ARE ALSO CONCERNED ABOUT THE TORNADIC POTENTIAL ACROSS A SMALL
PORTION OF WEST-CENTRAL INTO NORTH-CENTRAL OKLAHOMA LATE THIS
AFTERNOON AND EARLY THIS EVENING. WITH A VERY STRONG VERTICAL WIND
SHEAR PROFILE EXPECTED...SHORT-LIVED TORNADOES WILL BE POSSIBLE EAST
OF THE SURFACE LOW PRESSURE AREA...AND NEAR THE STATIONARY FRONT.
THIS CORRIDOR OF CONCERN WILL EXTEND FROM AROUND CHEYENNE...
NORTHEAST THROUGH THE WATONGA...ENID...AND PONCA CITY AREAS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY OCT 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...85 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE FORECAST.

OTHER HAZARDOUS WEATHER...
A SIGNIFICANT COLD FRONT WILL AFFECT OKLAHOMA AND NORTH TEXAS LATE
THIS WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH THE EXACT TIMING AND
STRENGTH OF THIS FRONT IS STILL SOMEWHAT IN QUESTION...THE POTENTIAL
WILL EXIST FOR THE COLDEST AIR OF THIS FALL SEASON TO BE USHERED
INTO THE AREA. A LIGHT FREEZE COULD OCCUR OVER NORTHERN PORTIONS OF
OKLAHOMA MONDAY MORNING. PERSONS WITH OUTDOOR INTERESTS LATE THIS
WEEKEND AND EARLY NEXT WEEK SHOULD MONITOR FUTURE FORECASTS CLOSELY.
IT WOULD BE A GOOD IDEA TO PLAN AHEAD FOR ANY PRECAUTIONS YOU MAY
HAVE TO MAKE FOR TENDER VEGETATION.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.

A GRAPHICAL OUTLOOK CAN BE FOUND ON THE WEB AT WEATHER.GOV/NORMAN.

MAXWELL

In the hours before

Special weather statement, Oct 19, 4:37 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
437 PM CDT WED OCT 19 2005

OKZ004-009-192215-
HARPER OK-ELLIS OK-
437 PM CDT WED OCT 19 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8 MILES NORTHEAST OF
ROSSTON TO 14 MILES NORTHWEST OF GAGE AT 437 PM CDT...MOVING
NORTHEAST AT 35 MPH. BRIEF HEAVY RAIN...FREQUENT CLOUD TO GROUND
LIGHTNING...AND SMALL HAIL IS LIKELY WITH THESE STORMS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER IS STILL POSSIBLE.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER
STATEMENTS AND POSSIBLE WARNINGS.

BURKE
Special weather statement, Oct 19, 4:40 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
440 PM CDT WED OCT 19 2005

OKZ007-008-192200-
GRANT OK-KAY OK-
440 PM CDT WED OCT 19 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT AND KAY COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER DEER CREEK AT 440 PM
CDT...MOVING NORTHEAST AT 40 MPH. SMALL HAIL IS LIKELY.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN GRANT AND KAY COUNTIES SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Special weather statement, Oct 19, 5:00 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT WED OCT 19 2005

OKZ008-192215-
KAY OK-
500 PM CDT WED OCT 19 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH NORTHWEST OF BRAMAN
AT 500 PM CDT...MOVING NORTHEAST AT 45 MPH. PEA TO DIME SIZE HAIL IS
LIKELY.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN KAY COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Local storm report, Oct 19, 5:25 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT WED OCT 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             9 NE CATESBY            36.59N 99.85W
10/19/2005  0.75 INCH        ELLIS              OK   PUBLIC

&&

TY/JLP
Special weather statement, Oct 19, 5:45 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT WED OCT 19 2005

OKZ005-010-192315-
WOODS OK-WOODWARD OK-
545 PM CDT WED OCT 19 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS AND WOODWARD COUNTIES.

AT 545 PM...A LARGE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 4 MILES NORTHEAST OF FORT SUPPLY...MOVING
NORTHEAST AT 25 MPH. HAIL TO THE SIZE OF BASEBALLS WAS ALSO
ACCOMPANYING THIS STORM. NORTHERN WOODWARD AND WESTERN WOODS
COUNTIES ARE IN THE PATH OF THIS STORM...INCLUDING ALABASTER CAVERNS
STATE PARK...FREEDOM...AND PLAINVIEW.

PEOPLE IN WOODS AND WOODWARD COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

JAMES
Local storm report, Oct 19, 5:47 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
547 PM CDT WED OCT 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             14 S BUFFALO            36.63N 99.63W
10/19/2005  0.75 INCH        HARPER             OK   PUBLIC

&&

TY/JLP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 11:59 AM CDTSevere Thunderstorm WarningOUNWoodward46 min
Oct 19, 12:27 PM CDTSevere Thunderstorm WarningOUNRoger Mills48 min
Oct 19, 12:31 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon44 min
Oct 19, 12:34 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward41 min
Oct 19, 1:11 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods41 min
Oct 19, 1:50 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer40 min
Oct 19, 2:14 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita61 min
Oct 19, 3:14 PM CDTSevere Thunderstorm WarningOUNAlfalfa31 min
Oct 19, 5:10 PM CDTSevere Thunderstorm WarningOUNEllis, Harper50 min
Oct 19, 5:25 PM CDTTornado WarningOUNHarper50 min
Oct 19, 5:54 PM CDTTornado WarningOUNWoodward32 min

Nearby

Tornado Warnings in Oklahoma, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.